RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 20, Issue 4  


Properties of maximum likelihood and Bayessian estimators for not identically distributed observations
I. A. Ibragimov, R. Z. Khas'minskii
703
The structure of infinitely divisible distributions on a bicompact Abelian group
V. M. Zolotarev, V. M. Kruglov
712
On extended stochastic integrals
Yu. M. Kabanov
725
On efficiency of a class of non-parametric estimates
B. Ya. Levit
738
Convergence of moments in the central limit theorem for nonstationary Markov chains
В. A. Lifšic
755
On harmonic functions for some class of diffusion processes on a group
A. D. Bendikov
773
Equilibrium points in a game related to the best choice problem
E. L. Presman, I. M. Sonin
785
Computing the distribution functions of quadratic forms of normally distributed random variables
G. V. Martynov
797
Asymptotic expansions in the central limit theorem
L. V. Rozovskii
810
An asymptotic distribution of epidemic's duration
A. V. Nagaev, T. P. Mukhomor
821
On continuity of stochastic sequences generated by recurrent procedures
V. M. Zolotarev
834

Short Communications
A note on a multidimensional renewal equation
V. M. Shurenkov
848
A limit theorem for a dynamical system corresponding to $d$-dimensional ideal gaz
S. S. Daud
851
A controlled finite Markov chain with arbitrary set of decisions
R. Ya. Chitashvili
855
The density of the distribution of the maximum of a Gaussian process
B. S. Tsirel'son
865
On finite state Markovian decision processes with compact decision sets
E. A. Feinberg
873
The central limit theorem for the number of partial long duplications
V. G. Mikhailov
880
Continuation of convergence in the central limit theorem
H.-J. Rossberg, G. Siegel
885
On stochastic differentiation
M. H. A. Davis
887
Truncation of dependent random variables
R. V. Erickson
892
On the distribution of a quadratic form of many random variables
V. I. Rotar'
900
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020